# SDR SAJFCALS099005

- Difficulty date: February 6, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N18716
- Make and model: Boeing 747409F
- Aircraft serial: 33732
- Aircraft time: 26,816 hours, 4,561 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Misrepaired
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIR TURNED BACK DUE TO NLG CAN NOT BE RETRACTED.  MX RECORD SHOWN THAT TASK OF NLG SHOCK STRUT FULL SERVICE HAD BEEN PERFORMED ON JAN/23/2010 FOR CORRECTING TLB ENTRY.  A FULLY LEAK TEST WAS ACCOMPLISHED WHEN ACFT BACK TO DEPARTURE.  THERE WAS NO LEAKAGE FOUND.  THE CHARGE VALVE, PRESSURE SW AND PRESSURE GAGE WERE REMOVED AND SENT FOR BENCH TEST WITH RESULTS OF NORMAL.  THE SHOCK STRUT WAS MONITORED FOR 10 DAYS, 21 FLT LEG, WITH CONITION NORMAL.  SINCE NO AIR LEAKAGE WAS DETECTED AND SQK WAS MERELY ELIMINATED BY SHOCK STRUT SERVICE AGAIN. THE ROOT CAUSE WAS CONDUCTED TO WORKMANSHIP ISSUE DURING PREVIOUS MX ACTION.
